# SDR 96ZZZX4182

- Difficulty date: July 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N917W
- Make and model: Gulstm GIV
- Aircraft serial: 1158
- System (JASC): 6113 · Propeller Spinner Section
- Part: Spinner
- Part number: JR28305
- Condition: Tip Separated
- Location: Lp Fan Hub
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POST-FLIGHT INSPECTION REVEALED RUBBER TIP OF SPINNER, PN JR28305, WAS MISSING AND DAMAGE TO THE ENGINE CASE ACOUSTICAL LINING.  SUSPECT RUBBER TIP HAD SEPARATED DUE TO INSUFFICIENT BONDING TO SPINNER.  RECOMMENDED BETTER ADHESIVE OR BETTER BONDING PROCESS.  ACOUSTICAL LINING WAS REPAIRED AND AN OVERHAULED SPINNER WAS INSTALLED.  AIRCRAFT WAS OPERATIONALLY CHECKED AND RETURNED TO SERVICE.
